MathSciNet Relay Station
MathSciNet bibliographic data
MR2214937 (2007a:35064) 35K55 (35B40 35K15)
Dickstein, Flávio Blowup stability of solutions of the nonlinear heat equation with a large life span. J. Differential Equations 223 (2006), no. 2, 303–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement